Purchase Day & Night Nurse 24 Capsules online from Elixirs Pharmacy.
For colds & flu
24 hour care
For tickly cough, shivers, aches & pains, blocked & runny nose, sore throat pain and headache
Day-time capsules - non drowsy
Night-time capsules - aids restful sleep
Lower Age Limit: Advisory 12 YearsStorage Information
Do not store above 25?C.
AmbientPreperation and Usage
Please read the enclosed leaflet carefully before taking these capsules
How to take
Adults and children aged 12 years and over:
2 yellow/orange capsules, to be taken with a drink of water, every 4 hours, up to a maximum of 3 doses throughout the day, if needed.
2 green/white capsules to be taken with a drink of water at bedtime.
Do not give to children under 12 years of age.Safety Warnings
WARNING: DO NOT EXCEED THE STATED DOSE
Immediate medical advice should be sought in the event of an overdose, even if you feel well.
Night-time capsules only:
This medicine may make you feel sleepy. If this happens do not use tools or machines. Do not drive while taking this medicine until you know how it makes you feel. See the leaflet inside for more information. Do not drink alcohol.
DO NOT TAKE
If you are pregnant or breast feeding.
With other flu, cold or decongestant products.
For more than 3 days.
If you have high blood pressure, hyperexcitablity, heart, respiratory or kidney problems.
Contains paracetamol. Do not take with any other paracetamol-containing products.
CONSULT YOUR DOCTOR
Before taking this medicine, if you are under the care of your doctor, or receiving prescribed medicines.
If symptoms persist consult your doctor.
Keep out of the reach and sight of children.
Net Content: 24 x CapsulesIngredients
18 Yellow/Orange (Day-Time) Capsules each containing: Paracetamol 500 mg, Pseudoephedrine Hydrochloride 30 mg and pholcodine 5 mg. Also includes Colour E 129 - see leaflet for further information , 6 Green/White (Night-Time) Capsules each containing: Paracetamol 500 mg, Promethazine Hydrochloride 10 mg, Dextromethorphan Hydrobromide 7.5 mg
Please Note: Whilst we (Elixir Pharmacy) make every effort to ensure that all information is up to date, the information shown on this page should not replace the advice of a medical professional, and you should always refer to the patient information leaflet before taking any medication.